# SDR AALA951329

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS AT 9-12AB, 25-31AB, AND 7-12HJ INOPERATIVE.  RESECURED CONNECTORS AT SAME LOCATIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
